MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was difficult to remove.The target lesion was located in the iliac vein.A 12x90/8fr wallstent endoprosthesis self-expanding stent was selected for treatment.During the procedure, it was noted that the stent could not be deployed, and it was difficult to withdraw.The procedure was not completed.No complications were reported, and the patient was stable post procedure.
 
Event or Problem Description
It was reported that the device was difficult to remove.The target lesion was located in the iliac vein.A 12x90/8fr wallstent endoprosthesis self expanding stent was selected for treatment.During the procedure, it was noted that the stent could not be deployed, and it was difficult to withdraw.The procedure was not completed.No complications were reported, and the patient was stable post procedure.It was further reported that the patient was under local anesthesia.The target lesion was located 70% stenosed, moderately tortuous and moderately calcified.The stent was normally recaptured into the catheter.
 
Additional Manufacturer Narrative
The device was returned for evaluation.The device was received with the stent fully constrained in the correct position on the device.The investigator successfully deployed the stent with no resistance experienced.A visual examination identified no issues or damage to the deployed stent.A visual and tactile examination identified no damage or issues with the tip or delivery system.No other issues were identified during the product analysis.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21277039
Report Number2124215-2025-02341
Device Sequence Number18275978
Product Code MAF
UDI-Device Identifier08714729203971
UDI-Public08714729203971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0032722174
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight61 KG